# SDR IPXA201805239891

- Difficulty date: April 30, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: WSP0798505
- Part serial: UP65793
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGID CARGO BARRIER WALL IS CRACKED AT BS 488.812 AND LBL 4. REPAIRED THE BARRIER WALL IAW EA 011-5320-01-A7265, REV I/R, AND EO MD11-5320-68577-A. MAJOR.
